Doctor insights on:
Does Claritin D Have Acetaminophen
Does Mucinex (guaifenesin) d have acetaminophen? Can you take Coricidin after you've taken Mucinex (guaifenesin) d
Mucinex (guaifenesin) DM?: Mucinex dm is guaifenesin, a mucolytic with dextromethorphan used as cough suppressant. Why the combination beats me, lol. Coricidin will be an antihistamine and if with a d will be a decongestant like a pseudoephedrin. These are all different medicines that can be mixed to treat both secretions from the lungs, and the nose and sinuses. So the answer is yes, they can be mixed. ...Read more
I took Claritin (loratadine) but i meant to take Claritin (loratadine) D. Can I take Claritin (loratadine) D in a few hours?? I'm so congested
Claritin (loratadine): The recommended daily dose of claritin (loratadine) is 10mg a day, so the by the book answer is no, you should not… Many people though need more antihistamine than that when having an allergic reaction so you it is possible and safe to take an extra 10mg, but I would suggest in your case is to buy some plain sudafed (the D in Clariitn in D) and take that two times today instead. ...Read moreSee 3 more doctor answers
Not really: Allegra d contains fexofenadine and pseudo ephedrine, (ephedrine sulfate) which are a long acting or second generation anti-histamine and a vasoconstrictor. Depending on what type of nyquil it is, it usually contains a first generation anti-histamine, a cough suppression and / or acetaminophen, which is a pain reliever and anti-pyretic or fever reliever medication. They are both used for cold-like symptoms. ...Read more
Yes but why?: Claritin (loratadine) d is a non-sedating antihistamine-decongestant combination used to treat allergies. Nyquil is used to treat common cold symptoms. It also may contain an antihistamine and decongestant, but the antihistamine is often sedating. This would not be something to use for allergies. Thus, using both would be a 'strange' combination. ...Read more
Depends: Vicks nyquil has many products that contain combinations of older antihistamines, decongestants, pain releivers and/or cough suppressants. Claritin (loratadine) is an antihistamine and this should not be a problem. Claritin (loratadine) d24 contains a decongestant and this would not be a good idea. ...Read more
Yes: Plain tylenol (acetaminophen) and plain zyrtec, without other added ingredients, are fine to take together if needed to relieve aches, pains, fever, inflammation, allergies, allergic skin rashes, etc... One should be careful when taking combination types of tylenol (acetaminophen) and combination types of zyrtec, because one can accidentally double up on some ingredients. Avoid tylenol (acetaminophen) or zyrtec if allergic to such medicines. ...Read moreSee 1 more doctor answer
I am taking regular allegra (fexofenadine) 24 hours along with flonase and eye drops. Not getting much relief....is it safe to also take zyrtec d or sudafed d?
It is safe to take: sudafed,but not zyrtec and allegra (fexofenadine) together-only 1 or the other. I would try zyrtec, it is stronger than allegra (fexofenadine). No decongestants if you have high blood pressure. No zyrtec D and sudafed together, as they both contain decongestants. Use zyrtec plain. ...Read more
I have a stomach ulcer, was just wondering if allegra (fexofenadine) will irritate the ulcer? I know not to take allegra (fexofenadine) d. But is allegra (fexofenadine) safe
I took the wrong allegra (fexofenadine) for my symptoms 16 hours ago (allegra (fexofenadine) (fexofenadine) 24 hour). Now i want to take allegra (fexofenadine) d 12 hour. Is it safe to take allegra (fexofenadine) d now?
It is ok: Allegra (fexofenadine) 24 hours is a slow release non drowsy anthistamine. Allegra (fexofenadine) d 12 hours has a decongestant, sudafed or pseudo ephedrine. D stands for decongestant. Allegra (fexofenadine) itself is pretty safe even if the dose is doubled. However, avoid exceeding the dose of decongestant as it can make you hyper and also keep you awake at night. You may also see an allergist to treat the cause of the problem. ...Read more
Does zyrtec (cetirizine) contain acetaminophen ? I am taking day quil and nyquil but still i have cold, looks like allergy so i took a zyrtec (cetirizine) now. Is that fine?
- Talk to a doctor live online for free
- Does claritin d work?
- Does claritin have antihistamine?
- Does claritin d cause drowsiness?
- Ask a doctor a question free online
- Does excedrin have acetaminophen?
- Does dayquil have acetaminophen?
- Does advil have acetaminophen?
- Does acetaminophen have asprin in it?
- Talk to a pharmacologist online for free